On the lattice point problem for ellipsoids
Acta Arithmetica, Tome 80 (1997) no. 2, pp. 101-125
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
lattice points, ellipsoids, multidimensional spaces
Affiliations des auteurs :
V. Bentkus 1 ; F. Götze 1
@article{10_4064_aa_80_2_101_125,
author = {V. Bentkus and F. G\"otze},
title = {On the lattice point problem for ellipsoids},
journal = {Acta Arithmetica},
pages = {101--125},
year = {1997},
volume = {80},
number = {2},
doi = {10.4064/aa-80-2-101-125},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-80-2-101-125/}
}
V. Bentkus; F. Götze. On the lattice point problem for ellipsoids. Acta Arithmetica, Tome 80 (1997) no. 2, pp. 101-125. doi: 10.4064/aa-80-2-101-125
Cité par Sources :